EconPapers    
Economics at your fingertips  
 

Donations in a recursive dynamic model

Haoming Liu and Jie Zhang

Canadian Journal of Economics, 2008, vol. 41, issue 2, 564-582

Abstract: effect on consumption in both the short and the long run, but has an ambiguous effect on donations.

JEL-codes: E20 H32 J24 O15 O41 (search for similar items in EconPapers)
Date: 2008
References: Add references at CitEc
Citations:

Downloads: (external link)
https://doi.org/10.1111/j.1540-5982.2008.00475.x (text/html)
access restricted to subscribers

Related works:
Journal Article: Donations in a recursive dynamic model (2008) Downloads
Working Paper: Donations in a recursive dynamic model Downloads
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:cje:issued:v:41:y:2008:i:2:p:564-582

Ordering information: This journal article can be ordered from
https://www.economic ... ionen/membership.php

Access Statistics for this article

Canadian Journal of Economics is currently edited by Zhiqi Chen

More articles in Canadian Journal of Economics from Canadian Economics Association Canadian Economics Association Prof. Werrner Antweiler, Treasurer UBC Sauder School of Business 2053 Main Mall Vancouver, BC, V6T 1Z2. Contact information at EDIRC.
Bibliographic data for series maintained by Prof. Werner Antweiler ().

 
Page updated 2025-03-22
Handle: RePEc:cje:issued:v:41:y:2008:i:2:p:564-582